Advertisement

Geometriae Dedicata

, Volume 109, Issue 1, pp 1–6 | Cite as

Edge Matrix of Hyperbolic Simplices

  • Baki Karliğa
Article

Abstract

In this paper, by using the dual problem which was solved by Feng Luo (Geom. Dedicata 64 (1997), 277–282) and a new method, we give necessary and sufficient conditions for given (n(n+1)) /2 positive real numbers to be the edge lengths of a hyperbolic n-simplex. By using determinants, we also give necessary and sufficient conditions for given (n(n+1)) /2 positive real numbers to be the edge lengths of a spherical n-simplex.

Keywords

edge matrix simplices hyperbolic edge length 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Feng, Luo 1997On a problem of FenchelGeom. Dedicata64277282CrossRefGoogle Scholar
  2. 2.
    Fenchel, W 1989Elementary Geometry in Hyperbolic Space.de GruyterBerlin, New YorkGoogle Scholar
  3. 3.
    Vinbergh, E.B 1993Geometry II, Encyclopaedia of Mathematical Sciences.Springer-VerlagBerlinvol. 29Google Scholar
  4. 4.
    O’neill, B 1983Semi-Riemannian GeometryAcademic PressNew YorkGoogle Scholar
  5. 5.
    Ratcliffe, J.G 1994Foundations of Hyperbolic ManifoldsSpringer-VerlagNew YorkGoogle Scholar
  6. 6.
    Blumenthal, L.M 1970Theory and Applications of Distance GeometryChelsea Publishing CompanyBronx, New YorkGoogle Scholar
  7. 7.
    Blumenthal, L.M 1938Metric foundation of hyperbolic geometryRev. Cienc.40320Google Scholar
  8. 8.
    Berger, M 1987Geometry ISpringerNew YorkGoogle Scholar

Copyright information

© Kluwer Academic Publishers 2004

Authors and Affiliations

  • Baki Karliğa
    • 1
  1. 1.Department of Mathematics, Arts and Sciences FacultyGazi UniversityTeknikokullar AnkaraTurkey

Personalised recommendations